Journal of Applied Mathematics and Physics

Vol.1 No.5(2013), Paper ID 37351, 4 pages

DOI:10.4236/jamp.2013.15002

 

A Note on a Kinetic Model for Rod-Like Particle Suspensions

 

Xiaolong Li

 

School of Sciences, Beijing University of Posts and Telecommunications, Beijing, China

 

Copyright © 2013 Xiaolong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, X. (2013) A Note on a Kinetic Model for Rod-Like Particle Suspensions. Journal of Applied Mathematics and Physics, 1, 8-11. doi: 10.4236/jamp.2013.15002.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.